All of sudden when I’m using the mouse to move the curser over the text in order to find a certain place in it and then to click there in order to write, the program just does’t respond. I can’t mark a word by clicking and dragging, to do a right-click, etc.
The program is not completely stuck since I can use the keyboard’s arrows (without seeing the curser) and write.
I’ve tried to relaunch the program, restart the computer, reinstall the program… and nothing.
(I have a os x yosemite 10.10.5)
does someone know what’s going on?
and now it decided to work again…
To me it sounds like a problem with your mouse/trackpad. Have you checked the batteries if you’re using a bluetooth device?
Thank you Mr. X, but no, this is not the case. It happened only with scrivener (and it still happens). More over, after it happens all the program get stocked or slow, certain areas in the text are disappearing, I cannot use the scroll, and many other strange phenomena.
When you reinstalled the program, did you download a copy of the latest build?
Have you tried rebuilding the project’s indexes? This is unlikely to be the problem, but it doesn’t hurt to try.
Open the project and press CMD ALT S (or CMD OPT S — depending on your keyboard).
Does the problem occur with all Scrivener projects or just one project?
Thank you Briar.
I did reinstall the program from the latest build, and as you I also don’t think it has something to do with the indexes. The problem I do believe is to do not only with a specific project but with a specific text (and when it happens it affect everything, including other opened projects).
Since I suspected that the problem lies within a certain text I tried to compile it to word and see if something problematic will turn up also over there. And so it did! there was a string of words that behaved strangely also in Word (couldn’t lay the curser over it either). so I deleted the problematic text from the binder, rewrote it, and voila! everything turned to behave normally again (so I hope).
Now I’m using both english and hebrew texts (rtl), and I believe it is something to do with hebrew punctuation that has driven the program nuts (שֵׂכֶל נִקּוּד ֲ ֳ ֱ ִ ֵ ַ ָ ֻ ֶ ְ ּ ֹ and such). This or a some other formatting/font issue.
Glad you found a solution.